| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 37-40


Edy Widodo, Suryo Guritno, Sri Haryatmi
      Response surface models with data outliers-through a case study
      Applied Mathematical Sciences, Vol. 9, 2015, no. 37, 1803-1812
      http://dx.doi.org/10.12988/ams.2015.5179

Mohamed Hamoda, Mohd Rivaie, Mustafa Mamat, Zabidin Salleh
      A new nonlinear conjugate gradient coefficient for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 37, 1813-1822
      http://dx.doi.org/10.12988/ams.2015.411994

Mohamed Hamoda, Mohd Rivaie, Mustafa Mamat, Zabidin Salleh
      A conjugate gradient method with inexact line search for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 37, 1823-1832
      http://dx.doi.org/10.12988/ams.2015.411995

Kamilu Uba Kamfa, Mustafa Mamat, Abdelrhaman Abashar, Mohd Rivaie, Puspa Liza Binti Ghazali, Zabidin Salleh
      Another modified conjugate gradient coefficient with global convergence properties
      Applied Mathematical Sciences, Vol. 9, 2015, no. 37, 1833-1844
      http://dx.doi.org/10.12988/ams.2015.411996

Rabi’u Bashir Yunus, Mustafa Mamat, Abdelrahman Abashar, Mohd Rivaie, Zabidin Salleh, Zahrahtul Amani Zakaria
      The convergence properties of a new kind of conjugate gradient method for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 38, 1845-1856
      http://dx.doi.org/10.12988/ams.2015.411997

Ibrahim S. Mohammed, Mustafa Mamat, Abdelrahman Abashar, Mohd Rivaie, Fatma Susilawati bt. Mohamad, Zabidin Salleh
      The global convergence properties of an improved conjugate gradient method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 38, 1857-1868
      http://dx.doi.org/10.12988/ams.2015.411998

Nur Syereena Nojumuddin, Fadhilah Yusof, Zulkifli Yusop
      Identification of rainfall patterns in Johor
      Applied Mathematical Sciences, Vol. 9, 2015, no. 38, 1869-1888
      http://dx.doi.org/10.12988/ams.2015.5133

T. Manjula, R. Rajeswari
      Dominator coloring of prism graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 38, 1889-1894
      http://dx.doi.org/10.12988/ams.2015.5176

S. Ganesh, L. Prasanna Venkatesh
      Stratification and MHD effects on oscillatory flow through parallel plates
      Applied Mathematical Sciences, Vol. 9, 2015, no. 38, 1895-1898
      http://dx.doi.org/10.12988/ams.2015.5174

Puspa Liza Ghazali, Nor Mazlina Abu Bakar, Izah Mohd Tahir, Maslina Haron, Wan Zulqurnain Wan Ismail, Mustafa Mamat
      Optimization of integration model in family takaful
      Applied Mathematical Sciences, Vol. 9, 2015, no. 39, 1899-1909
      http://dx.doi.org/10.12988/ams.2015.411930

Elouali Rahmani, Abdelali Kaaouachi
      Detection of a Tobit model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 39, 1911-1917
      http://dx.doi.org/10.12988/ams.2015.52107

Meryam Zeryouh, Mohamed El Marraki, Mohamed Essalih
      Terminal Wiener index of star-tree and path-tree
      Applied Mathematical Sciences, Vol. 9, 2015, no. 39, 1919-1929
      http://dx.doi.org/10.12988/ams.2015.5115

Young Bae Jun, Sun Shin Ahn
      On pseudo BCH-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 39, 1931-1939
      http://dx.doi.org/10.12988/ams.2015.51870

Saoudi Khaled, Hitta Amara
      Some results in Fredholm theory via the measure of noncompactness
      Applied Mathematical Sciences, Vol. 9, 2015, no. 39, 1941-1950
      http://dx.doi.org/10.12988/ams.2015.5146

Edilber Almanza-Vasquez, Ruben-Dario Ortiz-Ortiz, Ana-Magnolia Marin-Ramirez
      Use the refuge to protect the food chain when the area ecosystem is reduced
      Applied Mathematical Sciences, Vol. 9, 2015, no. 40, 1951-1959
      http://dx.doi.org/10.12988/ams.2015.5171

Edilber Almanza-Vasquez, Ruben-Dario Ortiz-Ortiz, Ana-Magnolia Marin-Ramirez
      Dynamic consequences of Lotka-Volterra predation model when the area inhabited by the preys and predators decreases
      Applied Mathematical Sciences, Vol. 9, 2015, no. 40, 1961-1970
      http://dx.doi.org/10.12988/ams.2015.5172

Muhammad Shoaib
      Central configurations in the trapezoidal four-body problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 40, 1971-1979
      http://dx.doi.org/10.12988/ams.2015.5173

Dae San Kim, Taekyun Kim, Dmitry V. Dolgy
      Symmetry identities for generalized Carlitz's q-Bernoulli polynomials under S4
      Applied Mathematical Sciences, Vol. 9, 2015, no. 40, 1981-1987
      http://dx.doi.org/10.12988/ams.2015.52106

Taekyun Kim, Dae San Kim, Hyuck In Kwon, Jongjin Seo
      Higher-order Cauchy numbers and polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 40, 1989-2004
      http://dx.doi.org/10.12988/ams.2015.5180


Journals | Books | Indexing and abstracting | Author guidelines | Open access